Discrete field line resonances and the Alfvén continuum in the outer magnetosphere

Mathie, R.A. and Menk, F.W. and Mann, I.R. and Orr, D. (1999) Discrete field line resonances and the Alfvén continuum in the outer magnetosphere. Geophysical Research Letters, 26 (6). pp. 659-662. ISSN 0094-8276

[img]
Preview
PDF (art_487.pdf)
art_487.pdf

Download (1MB)
Item Type: Journal Article
Journal or Publication Title: Geophysical Research Letters
Additional Information: An edited version of this paper was published by AGU. Copyright (1999) American Geophysical Union
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1900
Subjects:
ID Code: 35264
Deposited By: Dr Steve Marple
Deposited On: 20 Jan 2011 13:29
Refereed?: Yes
Published?: Published
Last Modified: 16 Sep 2019 00:32
URI: https://eprints.lancs.ac.uk/id/eprint/35264

Actions (login required)

View Item View Item